# SDR USAA2013022100011

- Difficulty date: February 5, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320700200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 151LF BETWEEN FR56 TO FR58, -Y765 TO Y765.  REPLACED FLOOR PANEL 151LF IAW SRM 53-02-00 PARAGRAPH 8H, FIGURE 209 AND IRM 9701 REV G.
